# SDR UPS06M46459

- Difficulty date: March 16, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Intermittent
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE DET 1 FAULT MESSAGE DISPLAYED AFTER ENG START (INTERMITTENT)     PERFORMED FCDU RTS, ALL SYSTEMS PASSED.  OK FOR SERVICE.
